# SDR J7SA5752100527

- Difficulty date: May 27, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N342FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5752
- Aircraft time: 1,006 hours, 574 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 356024310
- Condition: Failed
- Location: Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RED "R 14TH DUCT" CAS MESSAGE ILLUMINATED IN FLIGHT. WOULD NOT EXTINGUISH. CREW PERFORMED RT ENGINE SHUTDOWN AND IFE DECLARED. AIR DIVERSION, WITH UNEVENTFUL LANDING AND TAXI. REPLACED RT 14TH DUCT SENSING ELEMENT ON PYLON. OPS CHECK GOOD.
